Olaparib: Hi ladies Started Olaparib on Friday... - My Ovacome

My Ovacome

15,785 members18,349 posts

Olaparib

Lorent profile image

Hi ladies

Started Olaparib on Friday , feeling very tired today also have an itching rash on my legs, which I suppose with all the side effects we can have I'm not so bad 😁, will these side effects get easier as I go on.......

Loren x

10 Replies

I imagine there are side effects to this treatment and this is what you have, speak to your team because really they are there to help you. Perhaps acqueous cream but really I wouldn't like to say aye or nay as have no experience

Lorent profile image
Lorent in reply to

Thankyou Joan for your reply, hope you are doing well

Loren x

Hi Lorent--been on Olaparib for a few months now--had a mild rash on my thighs for a short time, then it went away. The fatigue is something most on it feel--and I have it too. It was more so at the beginning than now but always there. I exercise a good deal as my onc and many others say it is the best way to combat the fatigue. If you don't feel up to it, just take walks and try to increase the amount you walk each day. If you can do more, push yourself a bit....I have the most energy after a work out. Wishing you luck on it!!! I got to NED last scan. oxox Judy

Lorent profile image
Lorent in reply to Maxjor

Thank you Judy, yes the fatigue is immense, don't think I felt this tired on any of the chemo, but yes will start exercise and hope it will help, been to my GP today so loaded with lotions and potions 😁 Hoping this will relieve it a little..... Had a chat with my onc as I go to Spain on the 7th sept and was concerned with the effects of the sun while on Olaparib so she has suggested I come off it a week before I go, which means I will have a 3 week break, don't know if it's the right decision but am so looking forward to the holiday xxxx

Hope you have many many more NED scans 😘

Loren xxx

Maxjor profile image
Maxjor in reply to Lorent

Thank you Lorent! I wonder if you can just ask to have the dosage lowered....I know people who say that alone made a world of difference. But 3 weeks break sounds pretty heavenly too. Wishing you more energy and great success on the PARP AND a great vacation! oxox

Lorent profile image
Lorent in reply to Maxjor

Thankyou Judy x

My wife Suzanne has been on olaparib since October 2017. Very tired for maybe a couple of months but much improved now. I would say that all side effects have lessened considerably with time. I think so long as you keep out of the sun as much as possible, you will be fine. Suzanne and I went to Madeira for 2 weeks in December 2017 and the break did her the world of good. Enjoy!

Thankyou for your reply,nice to know the side effects lessened, hope Suzanne is doing well

Loren

Hi lorent

I’ve been on olaparib for 5 yrs now yes I also have episodes of tiredness even now , I have odd days where I feel like some one has injected me and drained the life out of me but as I said they are odd days . Don’t stop your meds whilst your on holiday there is no need I went to Dominican Republic last sept and I sat in the sun , just make sure you put lots of high uvb sun cream on frequently . I checked with my oncologist and they were fine with it , if you are worried just sit in the shade you’ll still come home with a tan .

Thankyou Nettieanne , wow 5 years thats really great news

Take care

Loren x

You may also like...